# SDR DALA12007513127

- Difficulty date: September 5, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT Y1292 BETWEEN FR68 - FR69 HAS CORROSION.  SSI 534147.  BLENDED FLOOR SUPPORT IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15 L=3.0" W=2.0" D=0.067". R & R FLOOR SUPPORT IAW SRM 51-42-11.
